Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child suffering with epilepsy, has heavy hair loss. Prescribed valparine crono for a long term. Safe?

my daughter is now 9 yrs old she is suffering from epilepsy fist attact came on 2007 & last one in 17 sept 2011 now dr advice us to give valparine crono 300 mg for further 5 yrs is it ok? she suffered heavy hair lose from last few months .her all repord like eeg , ct scan , mri & video eeg is thing is that all two attacts came in deep sleep. pls advice
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern if this is the epileptic seizure then she has to take the Valparine as suggested by the doctor, there is no alternative for this for the hair problem this may not be related with the disease or medicine, hope this information helps you, have nice day.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor